# SDR P5CA2021080300272

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Controller
- Part number: 79299910
- Part serial: 9808072
- Condition: Faulted
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT #1, #2 & #4 BLEED VALVE OFF LIGHT ILLUMINATED WITH BLEED SWITCHES SELECTED ON, CYCLED VALVES WITH NO RESOLUTION.(  REMOVED AND REPLACED #3 BLEED PRV CONTROLLER IAW B747 AMM 36-11-19, REMOVED AND REPLACED #3 PRSOV IAW B747 AMM 36-11-04, REMOVED AND REPLACED #2 PRSOV IAW B747 AMM 36-11-01, FOUND #3 PRVC MUSCLE AIR LINE LEAKING, REPLACED PACKING IAW B747 AMM 36-11-19. OPS CHECK OF #2 AND #3 PRSOV GOOD IAW B747 AMM 36-11-04, OPS CHECK OF #3 PRVC GOOD IAW B747 AMM 36-11-20.   /    )
